# SDR DXTA200702371

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 8,910 hours, 7,238 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING BOTH BRAKE PEDALS WENT TO THE FLOOR.  ANTI-SKID INOP ANNUNCIATOR AND POWER BRAKE LOW PRESS ANNUNCIATOR BOTH CAME ON, WAS ABLE TO STOP BY PUMPING THE BRAKES.  TROUBLESHOT SYSTEM FOUND AIR IN SYS. BLED ANTISKID BRAKE SYS ON 8/03/07. LET AIRCRAFT SET DURING PAINT PROCESS. BLED ANTISKID BRAKE SYS. AGAIN ON 8/08/07. ALL OPS CK GOOD IAW CESSNA 560 MM 32-42-00
